Asymptotic behaviour to a heat equation with a delayed control in the source term
Control and Cybernetics, Tome 33 (2004) no. 1, pp. 5-32
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_1_a1,
author = {Berrone, Lucio and Mannucci, Paola},
title = {Asymptotic behaviour to a heat equation with a delayed control in the source term},
journal = {Control and Cybernetics},
pages = {5--32},
year = {2004},
volume = {33},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_1_a1/}
}
Berrone, Lucio; Mannucci, Paola. Asymptotic behaviour to a heat equation with a delayed control in the source term. Control and Cybernetics, Tome 33 (2004) no. 1, pp. 5-32. http://geodesic.mathdoc.fr/item/CC_2004_33_1_a1/